# SDR CALA2013083090869

- Difficulty date: August 29, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 49,069 hours, 5,923 cycles
- Engine: Pwa PW40903
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Unknown
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS EVIDENCE OF ACTIVE LEAK AFTER A CHECK ENGINE RUN.  LEAK IS AROUND TOP INBOARD LARGE FUEL LINE AT TOP OF FUEL PUMP.  SUSPECT LINE IS REF"FUEL OIL COOLER TUBE.  REMOVED NR 3 BEARING COMPARTMENT BREATHER RESTRICTOR VALVE & BREATHER MANIFOLD (LB02) IAW AMM.  MORE DISASSEMBLY NEEDS TO BE ACCOMPLISHED TO ACCESS FUEL TUBE.
